A game-theoretic problem with finitely additive programs. II
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1536-1543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a7,
author = {A. B. Pashaev},
title = {A game-theoretic problem with finitely additive programs. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1536--1543},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a7/}
}
A. B. Pashaev. A game-theoretic problem with finitely additive programs. II. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1536-1543. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a7/